zbMATH — the first resource for mathematics

Weyl algebras are stably free. (English) Zbl 0409.16023

16D40 Free, projective, and flat modules and ideals in associative algebras
16Gxx Representation theory of associative rings and algebras
16P10 Finite rings and finite-dimensional associative algebras
16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
Full Text: DOI
[1] Bass, H, Algebraic K-theory, (1968), Benjamin Menlo Park, Calif · Zbl 0174.30302
[2] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton Univ. Press Princeton, N.J · Zbl 0075.24305
[3] Hart, R, Krull dimension and global dimension of simple ore extensions, Math. Z., 121, 341-345, (1971) · Zbl 0212.05801
[4] McConnell, J.C, A note on the Weyl algebra An, (), 89-98 · Zbl 0275.16005
[5] McConnell, J.C; Robson, J.C, Homomorphisms and extensions of modules over certain differential polynomial rings, J. algebra, 26, 319-342, (1973) · Zbl 0266.16031
[6] Rinehart, G.S; Rosenberg, A, The global dimension of ore extensions and Weyl algebras, () · Zbl 0336.16028
[7] Stafford, J.T, Stable structure of non-commutative Noetherian rings, J. algebra, 47, 244-267, (1977) · Zbl 0391.16009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.